Rational points and automorphic forms

Yuri Tschinkel, Joseph Shalika, Ramin Takloo-Bighash

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationContributions to automorphic forms, geometry, and number theory
EditorsH. Hida, D. Ramakrishnan, F. Shahidi
PublisherJohns Hopkins University Press
Pages733-742
StatePublished - 2004

Cite this

Tschinkel, Y., Shalika, J., & Takloo-Bighash, R. (2004). Rational points and automorphic forms. In H. Hida, D. Ramakrishnan, & F. Shahidi (Eds.), Contributions to automorphic forms, geometry, and number theory (pp. 733-742). Johns Hopkins University Press.

Rational points and automorphic forms. / Tschinkel, Yuri; Shalika, Joseph; Takloo-Bighash, Ramin.

Contributions to automorphic forms, geometry, and number theory. ed. / H. Hida; D. Ramakrishnan; F. Shahidi. Johns Hopkins University Press, 2004. p. 733-742.

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Tschinkel, Y, Shalika, J & Takloo-Bighash, R 2004, Rational points and automorphic forms. in H Hida, D Ramakrishnan & F Shahidi (eds), Contributions to automorphic forms, geometry, and number theory. Johns Hopkins University Press, pp. 733-742.
Tschinkel Y, Shalika J, Takloo-Bighash R. Rational points and automorphic forms. In Hida H, Ramakrishnan D, Shahidi F, editors, Contributions to automorphic forms, geometry, and number theory. Johns Hopkins University Press. 2004. p. 733-742
Tschinkel, Yuri ; Shalika, Joseph ; Takloo-Bighash, Ramin. / Rational points and automorphic forms. Contributions to automorphic forms, geometry, and number theory. editor / H. Hida ; D. Ramakrishnan ; F. Shahidi. Johns Hopkins University Press, 2004. pp. 733-742
@inbook{2bc8eda9988f47a793544dadad41b31b,
title = "Rational points and automorphic forms",
author = "Yuri Tschinkel and Joseph Shalika and Ramin Takloo-Bighash",
year = "2004",
language = "English (US)",
pages = "733--742",
editor = "H. Hida and D. Ramakrishnan and F. Shahidi",
booktitle = "Contributions to automorphic forms, geometry, and number theory",
publisher = "Johns Hopkins University Press",

}

TY - CHAP

T1 - Rational points and automorphic forms

AU - Tschinkel, Yuri

AU - Shalika, Joseph

AU - Takloo-Bighash, Ramin

PY - 2004

Y1 - 2004

M3 - Chapter (peer-reviewed)

SP - 733

EP - 742

BT - Contributions to automorphic forms, geometry, and number theory

A2 - Hida, H.

A2 - Ramakrishnan, D.

A2 - Shahidi, F.

PB - Johns Hopkins University Press

ER -